Authors: Jočić, Dragan 
Štajner-Papuga, Ivana
Title: Restricted distributivity for aggregation operators with absorbing element
Journal: Fuzzy Sets and Systems
Volume: 224
First page: 23
Last page: 35
Issue Date: 1-Aug-2013
Rank: M21a
ISSN: 0165-0114
DOI: 10.1016/j.fss.2012.12.008
Abstract: 
The problem of restricted distributivity, i.e., a form of relaxed distributivity on the restricted domain, plays an important role in many different fields such as utility theory and integration theory. This paper considers the following two cases of restricted distributivity: (i) a continuous nullnorm with respect to a continuous t-conorm and (ii) a continuous nullnorm with respect to a uninorm of the form Umin or Umax with continuous underlying t-norm and t-conorm.
Keywords: Absorbing element | Nullnorms | Restricted distributivity | Uninorms
Publisher: Elsevier
Project: Mathematical modeling of nonlinearity, uncertainty and decision 

Show full item record

SCOPUSTM   
Citations

29
checked on Jun 14, 2024

Page view(s)

26
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.